# SDR SCNA20201007086

- Difficulty date: September 11, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON LAV HARD POINT SUPPORT BS 294.5 TO 312 LBL 11.16 WL 208.  TOOLING DAMAGE ON LAV HARD POINT SUPPORT BS 294.5-312 LBL 11.16 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS, PER SRM.  REMOVED AND REPLACED LAV HARD POINT SUPP BS 294.5-312 LBL 11.16 WL 208, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 141A5600 SHEET 2 REV N 57901U.
